Document Type

Article

Publication Date

4-2000

Publication Title

International Journal of Computational Geometry & Applications

Abstract

Recent results on curve reconstruction are described.

Volume

10

Issue

2

First Page

221

Last Page

223

DOI

dx.doi.org/10.1142/S0218195900000139

ISSN

1793-6357

Comments

Language included at the request of the publisher: Electronic version of an article published as International Journal of Computational Geometry & Applications, 10, 2, 2000, 221-223, dx.doi.org/10.1142/S0218195900000139 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijcga

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.